MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MICROKNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION MICROKNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00532810
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the reported initial reporter's address is no.(b)(6); reported here as initial reporter address 1 exceeded the character limit for the designated field.Block h6: imdrf device cod a040601 captures the reportable event of wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a microknife xl was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after the microknife was inserted into the duodenal scope and extended out of the working channel, they noticed that the knife tip was already bent when it emerged.The procedure was completed with different device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: the reported initial reporter's address is (b)(6); reported here as initial reporter address 1 exceeded the character limit for the designated field.Block h11 (correction): block b5 (describe event or problem) has been updated.Block h6: imdrf device code a040601 captures the reportable event of wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a microknife xl was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the duodenal and papilla performed on (b)(6) 2025.During the procedure, after the microknife was inserted into the duodenal scope and extended out of the working channel, they noticed that the knife tip was already bent when it emerged.The procedure was completed with different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
MICROKNIFE XL
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23962181
Report Number3005099803-2026-00019
Device Sequence Number9406043
Product Code KNS
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K973826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00532810
Device Catalogue NumberM00532810
Device Lot Number0035149982
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/29/2025
04/21/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/28/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown